Alert archive / Iowa / Tornado Warnings in 2005

Tornado Warning 15, NWS Omaha, NE

July 25, 2005Mills County, Iowa

NWS Omaha, NE issued this tornado warning at Jul 25, 2005, 7:44 PM CDT for Mills County, Iowa. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2005, 7:44 PM CDT (00:44 UTC)
Expired
Jul 25, 2005, 8:09 PM CDT
In force
25 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Mills County, IA

The radar

The Omaha radar (KOAX), 74 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 7:50 PM CDTTSTM WND DMG8 Se Glenwood, IASMALL BRANCHES BROKEN.
Jul 25, 8:05 PM CDTTSTM WND DMG3 Sw Henderson, IANUMEROUS TREE LIMBS BROKEN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 5:25 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2018 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2018 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
1.1
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 260044
TOROAX
IAC129-260115-
/O.NEW.KOAX.TO.W.0015.050726T0044Z-050726T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
744 PM CDT MON JUL 25 2005

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  MILLS COUNTY IN SOUTHWEST IOWA

* UNTIL 815 PM CDT

* AT 739 PM CDT...RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING
  A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED NEAR
  MALVERN...OR ABOUT 26 MILES SOUTHEAST OF OMAHA...MOVING EAST AT 40
  MPH.

* THE TORNADO WILL BE NEAR...
  HASTINGS AROUND 750 PM CDT

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHWEST IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4105 9565 4096 9564 4098 9543 4113 9545

$$

BOUSTEAD
2 follow-up statements
000 
WWUS53 KOAX 260052
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
753 PM CDT MON JUL 25 2005

IAC129-260115-
/O.CON.KOAX.TO.W.0015.000000T0000Z-050726T0115Z/
MILLS IA-
753 PM CDT MON JUL 25 2005

...A TORNADO WARNING CONTINUES UNTIL 815 PM CDT FOR MILLS COUNTY...

AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HASTINGS...OR
ABOUT 28 MILES SOUTHEAST OF OMAHA...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  HENDERSON BY 800 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHWEST IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4115 9560 4101 9553 4103 9540 4116 9540

$$

BOUSTEAD
000 
WWUS53 KOAX 260109
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
809 PM CDT MON JUL 25 2005

IAC129-260119-
/O.CAN.KOAX.TO.W.0015.000000T0000Z-050726T0115Z/
MILLS IA-
809 PM CDT MON JUL 25 2005

...THE TORNADO WARNING FOR MILLS COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA...
THUS THE WARNING WHICH WAS IN EFFECT HAS BEEN CANCELLED. HEAVY
RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR SOUTHWEST IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4115 9560 4101 9553 4103 9540 4116 9540

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jul 25, 2:45 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Jul 25, 2:45 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
245 PM CDT MON JUL 25 2005

.DISCUSSION...
THUNDERSTORMS TONIGHT THEN COOLDOWN TUESDAY ARE THE MAIN FORECAST
CONCERNS.

LATEST SURFACE CHARTS WERE SHOWING BROAD LOW PRESSURE OVER CENTRAL
NEBRASKA WITH A WARM FRONT ARCING INTO NORTHERN IOWA.  SYNOPTIC
SCALE COLD FRONT WAS ENTERING NORTHERN NEBRASKA.  CONVECTION WAS
BREAKING OUT ALONG BOTH FRONTAL BOUNDARIES EARLY THIS
AFTERNOON...BUT IN BETWEEN...ONLY LINGERING MID LEVEL SHOWERS AND
ISOLATED THUNDERSTORMS WERE NOTED ACROSS THE NORTHERN CWA.  CLOUD
SHIELD FROM CONVECTION AND WARM ADVECTION COVERED THE NORTHERN THIRD
OF THE CWA WHERE TEMPERATURES WERE HOLDING IN THE MIDDLE 80S...WHILE
SOUTH OF THE CLOUDS TEMPERATURES WERE REACHING THE UPPER 90S.
HIGHER DEW POINTS WERE NOTED NORTH OF THE WARM FRONT WHERE MID 70S
READINGS WERE COMMON...WHILE SOUTH OF WARM FRONT THE WAS STILL JUICY
WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S.  SURFACE BASED
INSTABILITY WAS HIGHEST ALONG AND SOUTH OF THE WARM FRONT...
GENERALLY OVER WESTERN IOWA COUNTIES WHERE CAPES WERE TOPPING 4000
J/KG AS OF 2 PM.  BULK SHEAR WAS ALSO HIGHEST ALONG WARM FRONT FROM
NORTHEAST NEBRASKA INTO WESTERN IOWA.  LOW LEVEL HELICITY...0-1KM
STORM RELATIVE...WAS MAXIMIZED NEAR WARM FRONT IN NORTHWEST AND
NORTHERN IOWA.  ALL THIS POINTS TO DECENT SHOT OF SEVERE
THUNDERSTORMS FIRING JUST NORTH OF THE CWA ON THE IOWA SIDE OF THE
MISSOURI RIVER...WITH THE CHANCE FOR TORNADOES NEAR THE WARM FRONT.
WOULD ALSO EXPECT LINE OF STORMS TO FIRE NEAR CLOUD/NO CLOUD ZONE
JUST NORTHWEST OF THE OMAHA AND LINCOLN AREAS.

STORMS SHOULD MOVE EAST THROUGH THE EVENING...BUT PROGRESS TO THE
SOUTH AS COLD FRONT CONTINUES ITS MARCH INTO THE CWA FROM THE
NORTHWEST.  INSTABILITY FORECASTS BEGIN TO WANE LATER THIS EVENING
SO THREAT FOR SEVERE SHOULD DIMINISH TOWARD MIDNIGHT...HOWEVER
CONTINUED POST FRONTAL SHOWERS/STORMS ARE LIKELY OVERNIGHT.  BOTH
NAM AND GFS ARE SIMILAR IN DRIVING COLD FRONT THROUGH THE CWA BY 12Z
TUESDAY.  AFTER THAT...GFS HANGS ON TO PRECIP A LITTLE LONGER IN THE
SOUTH AS FRONT SLOWS DOWN IN RESPONSE TO MID LEVEL WAVE SPREADING
INTO THE NORTHERN PLAINS.  WILL PLAY A COMPROMISE FORECAST BETWEEN
NAM AND GFS TIMING...WITH THE SIGNIFICANT RAINS OUT OF THE AREA BY
MORNING BUT CONTINUE A LINGERING CHANCE THROUGH MUCH OF THE DAY IN
THE SOUTH.

DRASTICALLY COOLER AIR IS STILL FORECAST TO SPILL IN BEHIND THE
FRONT FOR TUESDAY.  TEMPERATURES ARE ONLY IN THE 60S UPSTREAM IN
SOUTH DAKOTA...AND WILL BE OVERHEAD TUESDAY.  MOS HIGHS FOR TUESDAY
HAVE CONTINUED TO DROP OVER THE LAST SEVERAL RUNS...SO SEE NO POINT
IN ARGUING TOO MUCH.  EXTENT OF LOW CLOUDS FILTERING IN BEHIND THE
COLD FRONT WILL ALSO HELP TO KEEP TEMPS WELL BELOW NORMAL.

COOL AIR UNDER HIGH PRESSURE WEDNESDAY MORNING WILL ALLOW TEMPS TO
DROP INTO THE 50S MOST AREAS.  THEN A GRADUAL WARM UP IS FORECAST
FOR THE REST OF THE WEEK AND WEEKEND AS SOUTHERLY FLOW AND RISING
HEIGHTS RETURN TO THE CENTRAL PLAINS.

HAVE CONTINUED DRY FORECAST WEDNESDAY THROUGH MONDAY.  BEST
CHANCES...ALBEIT SLIGHT...FOR MORE CONVECTION APPEAR TO BE THURSDAY
AS GFS DRAGS A WEAK COLD FRONT INTO THE NORTHERN CWA.  NAM KEEPS
THIS FEATURE NORTH OF THE AREA.  AND THEN FRIDAY NIGHT...WARM
ADVECTION DURING TRANSITION TO UPPER RIDGING MAY SPARK SOME
STORMS...BUT CONFIDENCE AND LACK OF MODEL CONTINUITY PRECLUDE A
MENTION AT THIS TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...

NE...HEAT ADVISORY THROUGH 7 PM CDT NEZ052-053-067-068-091-093.
IA...HEAT ADVISORY THROUGH 7 PM CDT IAZ069-079-080-090-091.

&&

DERGAN
Hazardous weather outlook, Jul 25, 5:28 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
528 PM CDT MON JUL 25 2005

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-051-065-066-
078-088>090-092-260530-
ANTELOPE-BOONE-BURT-BUTLER-CEDAR-COLFAX-CUMING-DODGE-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-MONONA IA-
PAWNEE-PIERCE-PLATTE-SALINE-SAUNDERS-SEWARD-SHELBY IA-STANTON-
THURSTON-WASHINGTON-WAYNE-
528 PM CDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS
AND LARGE HAIL THE PRIMARY WEATHER THREATS.  AN
ISOLATED TORNADO WILL BE POSSIBLE...NEAR THE COLD FRONT AND
ESPECIALLY IN WESTERN IOWA COUNTIES OF HARRISON...AND SHELBY
COUNTIES. HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS.

A STRONG COLD FRONT AND ASSOCIATED AREA OF LOW PRESSURE WILL MOVE
THROUGH EASTERN NEBRASKA AND WESTERN IOWA THIS EVENING.  STORMS
ARE BEGINNING TO DEVELOP AS SEVERAL LOCATIONS AHEAD OF THE FRONT
HAVE HIT OVER 100 DEGREES. SHEAR AND INSTABILITY ARE FAVORABLE FOR
SUPERCELLS.   DUE TO THE SHEAR NEAR THE COLD FRONT AN ISOLATED
TORNADO IS POSSIBLE...AND LOW LEVEL MOIST CONDITIONS WILL ENHANCE THE
ISOLATED TORNADO POTENTIAL AREA FOR PARTS OF WESTERN IOWA.   THE
SEVERE WEATHER THREAT SHOULD LESSEN DURING THE LATE EVENING HOURS.

SCATTERED THUNDERSTORMS WILL LINGER INTO ESPECIALLY SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA TUESDAY.  BRIEF WINDY GUSTS...
LOCALLY HEAVY RAINFALL AND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL BE NEEDED FOR PARTS OF SOUTHEAST NEBRASKA
AND WESTERN IOWA TONIGHT AND SHOULD NOT BE NEEDED TUESDAY.

IAZ069-079-080-090-091-NEZ052-053-067-068-091-093-260530-
CASS-DOUGLAS-FREMONT IA-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-
POTTAWATTAMIE IA-RICHARDSON-SARPY-
528 PM CDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND TUESDAY

SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY WEATHER THREATS.  AN ISOLATED TORNADO CANNOT
BE RULED OUT NEAR THE COLD FRONT.  HEAVY RAIN WILL ALSO ACCOMPANY
THESE STORMS.

A STRONG COLD FRONT AND ASSOCIATED AREA OF LOW PRESSURE WILL MOVE
THROUGH EASTERN NEBRASKA AND WESTERN IOWA THIS EVENING.  STORMS
ARE BEGINNING TO DEVELOP AS SEVERAL LOCATIONS AHEAD OF THE FRONT
HAVE HIT OVER 100 DEGREES. SHEAR AND INSTABILITY ARE FAVORABLE FOR
SUPERCELLS.   DUE TO THE SHEAR NEAR THE COLD FRONT AN ISOLATED
TORNADO IS POSSIBLE...AND LOW LEVEL MOIST CONDITIONS WILL ENHANCE THE
ISOLATED TORNADO POTENTIAL AREA FOR PARTS OF WESTERN IOWA.   THE
SEVERE WEATHER THREAT SHOULD LESSEN DURING THE LATE EVENING HOURS.

SCATTERED THUNDERSTORMS WILL LINGER INTO ESPECIALLY SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA TUESDAY.  BRIEF WINDY GUSTS...
LOCALLY HEAVY RAINFALL AND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

A HEAT ADVISORY ALSO CONTINUES IN EFFECT IN AREAS FROM OMAHA SOUTH
TO NEBRASKA CITY AND EAST INTO SOUTHWEST IOWA. HIGH TEMPERATURES
CLIMBED FROM 95 TO 102...AND WITH THE HUMIDITY...THE HEAT
INDEX WILL RANGE FROM 100 TO 105 DURING THE EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL BE NEEDED TONIGHT AND SHOULD NOT BE NEEDED
TUESDAY.

ZAPOTOCNY

In the hours before

Local storm report, Jul 25, 6:45 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
645 PM CDT MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     LINCOLN                 40.82N 96.69W
07/25/2005  63 MPH           LANCASTER          NE   ASOS

            MEASURED BY THE ASOS AT THE LINCOLN AIRPORT.

&&

DEWALD
Local storm report, Jul 25, 7:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
706 PM CDT MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     5 W ASHLAND             41.04N 96.47W
07/25/2005                   LANCASTER          NE   AMATEUR RADIO

            12 INCH DIAMETER TREE LIMBS BLOWN DOWN.

&&

DEWALD
Local storm report, Jul 25, 7:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
709 PM CDT MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             4 W NEOLA               41.45N 95.69W
07/25/2005  0.75 INCH        POTTAWATTAMIE      IA   TRAINED SPOTTER

0648 PM     TSTM WND DMG     1 E UNDERWOOD           41.39N 95.66W
07/25/2005                   POTTAWATTAMIE      IA   LAW ENFORCEMENT

            MAIN POWER LINE DOWN

&&

JB
Local storm report, Jul 25, 7:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
711 PM CDT MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     2 W LINCOLN             40.82N 96.73W
07/25/2005                   LANCASTER          NE   PUBLIC

            THREE TO FOUR INCH BRANCHES DOWN

&&

JB
Local storm report, Jul 25, 7:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
726 PM CDT MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
07/25/2005  60 MPH           DOUGLAS            NE   TRAINED SPOTTER

            AT 156TH AND BLONDO

&&

JB
Local storm report, Jul 25, 7:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
736 PM CDT MON JUL 25 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             BELLEVUE                41.16N 95.92W
07/25/2005  0.75 INCH        SARPY              NE   TRAINED SPOTTER

&&

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:00 PM CDTSevere Thunderstorm WarningOAXShelby30 min
Jul 25, 7:15 PM CDTSevere Thunderstorm WarningOAXPottawattamie45 min
Jul 25, 7:58 PM CDTSevere Thunderstorm WarningOAXPottawattamie26 min

Nearby

Tornado Warnings in Iowa, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.